Alert archive / Kansas / Freeze Warnings in 2018

Freeze Warning 2, NWS Dodge City, KS

October 10, 20186 counties in Kansas

NWS Dodge City, KS issued this freeze warning at Oct 10, 2018, 4:47 AM CDT for 6 counties in Kansas. It took effect at Oct 11, 2018, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2018, 4:47 AM CDT (09:47 UTC)
In effect from
Oct 11, 2018, 2:00 AM CDT
Expired
Oct 11, 2018, 9:00 AM CDT
In force
7 hr
Issued by
NWS Dodge City, KS

Counties Ellis County, KS, Hamilton County, KS, Kearny County, KS, Lane County, KS, Scott County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

606 
WWUS73 KDDC 100947
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
447 AM CDT Wed Oct 10 2018

KSZ043-061-062-101800-
/O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
/O.CON.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/
Scott-Hamilton-Kearny-
Including the cities of Scott City, Scott State Lake, Syracuse, 
Lakin, and Deerfield
447 AM CDT Wed Oct 10 2018 /347 AM MDT Wed Oct 10 2018/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT
/8 AM MDT/ THURSDAY...

The National Weather Service in Dodge City has issued a Freeze
Warning, which is in effect from 2 AM CDT /1 AM MDT/ to 9 AM CDT
/8 AM MDT/ Thursday. 

* TEMPERATURE...31 to 33 degrees early this morning and again
  early Thursday morning. 

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ044-101800-
/O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
/O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/
Lane-
Including the city of Dighton
447 AM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Dodge City has issued a Freeze
Warning, which is in effect from 2 AM to 9 AM CDT Thursday. 

* TEMPERATURE...33 to 35 degrees this morning and 30 to 33 degrees
  early Thursday morning.

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ030-031-101800-
/O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
Trego-Ellis-
Including the cities of Wakeeney, Pheifer, and Hays
447 AM CDT Wed Oct 10 2018

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Dodge City has issued a Freeze
Warning, which is in effect from 2 AM to 9 AM CDT Thursday. 

* TEMPERATURE...30 to 33 degrees early Thursday morning

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ074-101800-
/O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
/O.CON.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/
Stanton-
Including the city of Johnson City
447 AM CDT Wed Oct 10 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Dodge City has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. 

* TEMPERATURE...31 to 33 degrees early this morning and 33 to 35
  degree early Thursday morning.


* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

KSZ063-075>077-101800-
/O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
/O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/
Finney-Grant-Haskell-Gray-
Including the cities of Garden City, Ulysses, Sublette, Satanta, 
Cimarron, and Montezuma
447 AM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Dodge City has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. 

* TEMPERATURE...33 to 35 degrees this morning and again early
  Thursday morning.

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

KSZ045-046-064-078-101800-
/O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
Ness-Rush-Hodgeman-Ford-
Including the cities of Ness City, La Crosse, Jetmore, Hanston, 
and Dodge City
447 AM CDT Wed Oct 10 2018

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Dodge City has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. 

* TEMPERATURE...33 to 35 degrees early Thursday morning.

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

KSZ084>087-101500-
/O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/
Morton-Stevens-Seward-Meade-
Including the cities of Elkhart, Hugoton, Liberal, Meade, 
Plains City, and Fowler
447 AM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...33 to 35 degrees

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
4 follow-up statements
918 
WWUS73 KDDC 101450
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
950 AM CDT Wed Oct 10 2018

KSZ043-061-062-102300-
/O.EXP.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/
/O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
Scott-Hamilton-Kearny-
Including the cities of Scott City, Scott State Lake, Syracuse, 
Lakin, and Deerfield
950 AM CDT Wed Oct 10 2018 /850 AM MDT Wed Oct 10 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO
9 AM CDT /8 AM MDT/ THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS
MORNING...

* TEMPERATURE...31 to 34 degrees early Thursday morning.
  

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ074-102300-
/O.EXP.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/
/O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
Stanton-
Including the city of Johnson City
950 AM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

* TEMPERATURE...31 to 34 degrees early Thursday morning.
  

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

KSZ044-102300-
/O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/
/O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
Lane-
Including the city of Dighton
950 AM CDT Wed Oct 10 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...
...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

* TEMPERATURE...30 to 33 degrees early Thursday morning.
  

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ063-075>077-102300-
/O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/
/O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
Finney-Grant-Haskell-Gray-
Including the cities of Garden City, Ulysses, Sublette, Satanta, 
Cimarron, and Montezuma
950 AM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...
...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

* TEMPERATURE...33 to 35 degrees early Thursday morning.
  

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

KSZ084>087-101600-
/O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/
Morton-Stevens-Seward-Meade-
Including the cities of Elkhart, Hugoton, Liberal, Meade, 
Plains City, and Fowler
950 AM CDT Wed Oct 10 2018

...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

Temperatures have climbed into the upper 30s to the lower 40s.
Therefore, the advisory will be allowed to expire.

$$

KSZ030-031-102300-
/O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
Trego-Ellis-
Including the cities of Wakeeney, Pheifer, and Hays
950 AM CDT Wed Oct 10 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...30 to 33 degrees early Thursday morning

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ045-046-064-078-102300-
/O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
Ness-Rush-Hodgeman-Ford-
Including the cities of Ness City, La Crosse, Jetmore, Hanston, 
and Dodge City
950 AM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...33 to 35 degrees early Thursday morning.

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
670 
WWUS73 KDDC 101930
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
230 PM CDT Wed Oct 10 2018

KSZ030-031-043-044-061-062-110500-
/O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
Trego-Ellis-Scott-Lane-Hamilton-Kearny-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Syracuse, Lakin, and Deerfield
230 PM CDT Wed Oct 10 2018 /130 PM MDT Wed Oct 10 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO
9 AM CDT /8 AM MDT/ THURSDAY...

* TEMPERATURE...31 to 34 degrees early Thursday morning.

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ045-046-063-064-074>078-110500-
/O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
Ness-Rush-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford-
Including the cities of Ness City, La Crosse, Garden City, 
Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, and Dodge City
230 PM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...33 to 35 degrees early Thursday morning.

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
105 
WWUS73 KDDC 110059
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
759 PM CDT Wed Oct 10 2018

KSZ030-031-043-044-061-062-110900-
/O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/
Trego-Ellis-Scott-Lane-Hamilton-Kearny-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Syracuse, Lakin, and Deerfield
759 PM CDT Wed Oct 10 2018 /659 PM MDT Wed Oct 10 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO
9 AM CDT /8 AM MDT/ THURSDAY...

* TEMPERATURE...31 to 34 degrees early Thursday morning.

* IMPACTS...Crops and sensitive vegetation may be damaged due to 
  temperatures around freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KSZ045-046-063-064-074>078-110900-
/O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/
Ness-Rush-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford-
Including the cities of Ness City, La Crosse, Garden City, 
Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, and Dodge City
759 PM CDT Wed Oct 10 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...33 to 35 degrees early Thursday morning.

* IMPACTS...Tender vegetation may be damaged due to frost. 
  Potted plants should be brought indoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
254 
WWUS73 KDDC 111330
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
830 AM CDT Thu Oct 11 2018

KSZ030-031-043-044-061-062-111430-
/O.EXP.KDDC.FZ.W.0002.000000T0000Z-181011T1400Z/
Trego-Ellis-Scott-Lane-Hamilton-Kearny-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Syracuse, Lakin, and Deerfield
830 AM CDT Thu Oct 11 2018 /730 AM MDT Thu Oct 11 2018/

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS
MORNING...

$$

KSZ045-046-063-064-074>078-111430-
/O.EXP.KDDC.FR.Y.0004.000000T0000Z-181011T1400Z/
Ness-Rush-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford-
Including the cities of Ness City, La Crosse, Garden City, 
Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, and Dodge City
830 AM CDT Thu Oct 11 2018

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 10, 3:41 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Oct 10, 3:41 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
341 AM CDT Wed Oct 10 2018

...Updated Short term and Long term Discussions...

.SHORT TERM...(Today and tonight)
Issued at 337 AM CDT Wed Oct 10 2018

Morning clouds will give way to some afternoon sunshine as a
surface ridge builds across western Kansas. By late day an area of
low pressure will be developing over extreme southeast Colorado
as the next upper level disturbance moves into the Central Rockies
from the west. A surface boundary will extend from this
developing surface low into the panhandle of Texas. Warm air
advection/isentropic lift will begin to develop across southwest
Kansas tonight which should result in some increasing clouds
during the overnight hours.

Highs today based on the 900mb to 850mb temperatures late day are
expected to climb back into the 50s across western and central
Kansas. Highs will range from the upper 50s in south central
Kansas to the lower 50s along the i-70 corridor. Tonight the
increasing clouds across portions of southwest and south central
Kansas are expected to keep the lows up a few degrees more than
further north. Lows near the Oklahoma border are expected to be
upper 30s. Areas of frost will be possible late tonight north of
the Arkansas river where temperatures are expected to bottom out
in the low to mid 30s. Temperatures near the freezing mark will be
most likely along and north of a Garden City to Larned line.

.LONG TERM...(Thursday through Tuesday)
Issued at 337 AM CDT Wed Oct 10 2018

Rain chances will return Thursday night as the first in a series
of upper level troughs cross the Central Plains. As this upper
wave crosses western Kansas there will be a chance for showers and
possibly even a few isolated thunderstorms Thursday night. As
this upper wave passes some warmer temperatures are expected to
return Friday and Saturday. This minor warmup however will not
last long and as another round of colder air is expected to return
late this weekend. Temperatures near 60 will be possible in parts
of western Kansas Friday and Saturday but then highs Sunday and
Monday are expected to once again be confined to the 40s behind
our weekend cold front.

There may be some light snow on Sunday but at this time the
probability for snow based on the latest model runs still appears
small. Rain chances however continue to look likely for much of
western Kansas this weekend. Over the weekend the next upper
level trough is forecast to move from the northern Rockies on
Saturday to the Central Plains on Sunday. Moisture and lift ahead
of this upper level trough will result in improving chances for
precipitation, especially Saturday night and Sunday as a surface
cold front crosses western Kansas. As this upper level trough
crosses the Central Plains on Sunday and colder air returns to
western Kansas behind this cold front there will be a chance for
the rain mixing with or even changing to snow before ending.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1227 AM CDT Wed Oct 10 2018

Drier air will return to western Kansas overnight as a surface
ridge builds into Western High Plains, and an upper level
disturbance lifts northeast into Nebraska. RAP and NAM BUFR
soundings does indicate some lingering low level moisture will be
present through 15z Wednesday in the 1000 to 2500 ft AGL level.
Ceilings are expected to improve some overnight but given the low
level moisture forecast at 12z Wednesday will keep MVFR ceilings,
and even a period of IFR ceilings, going through 12z Wednesday.
These low clouds are expected to give way to clearing skies after
daybreak. The winds will be northwest at 10 to 15 knots overnight
and Wednesday..

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  35  50  43 /   0  10  10  60
GCK  53  34  46  40 /   0  10  10  50
EHA  56  37  52  46 /   0  10  20  30
LBL  56  38  51  45 /   0  10  10  30
HYS  52  31  49  41 /  10   0   0  80
P28  58  39  55  46 /   0   0   0  70

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 10 AM CDT /9 AM MDT/ this morning for
KSZ043-061-062-074.

Frost Advisory until 10 AM CDT this morning for KSZ044-063-
075>077-084>087.

&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Burgert

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 7:43 PM CDTRiver Flood WarningDDCEllis15 hr
Oct 9, 8:10 PM CDTRiver Flood WarningDDCBarber42 hr
Oct 10, 3:15 AM CDTAreal Flood WarningDDCEllis, Rush6 hr
Oct 10, 4:47 AM CDTFrost AdvisoryDDCFinney, Ford, Grant, Gray, Haskell, Hodgeman and 3 more28 hr

Nearby

Freeze Warnings in Kansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.